An existence result for a linear abstract stochastic equation in Hilbert spaces
Rendiconti del Seminario Matematico della Università di Padova, Volume 67 (1982), pp. 171-180.
@article{RSMUP_1982__67__171_0,
     author = {Da Prato, G. and Iannelli, M. and Tubaro, L.},
     title = {An existence result for a linear abstract stochastic equation in {Hilbert} spaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {171--180},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {67},
     year = {1982},
     mrnumber = {682709},
     zbl = {0499.60061},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1982__67__171_0/}
}
TY  - JOUR
AU  - Da Prato, G.
AU  - Iannelli, M.
AU  - Tubaro, L.
TI  - An existence result for a linear abstract stochastic equation in Hilbert spaces
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1982
SP  - 171
EP  - 180
VL  - 67
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1982__67__171_0/
LA  - en
ID  - RSMUP_1982__67__171_0
ER  - 
%0 Journal Article
%A Da Prato, G.
%A Iannelli, M.
%A Tubaro, L.
%T An existence result for a linear abstract stochastic equation in Hilbert spaces
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1982
%P 171-180
%V 67
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1982__67__171_0/
%G en
%F RSMUP_1982__67__171_0
Da Prato, G.; Iannelli, M.; Tubaro, L. An existence result for a linear abstract stochastic equation in Hilbert spaces. Rendiconti del Seminario Matematico della Università di Padova, Volume 67 (1982), pp. 171-180. http://www.numdam.org/item/RSMUP_1982__67__171_0/

[1] R.F. Curtain - A.J. Ritchard, Infinite dimensional linear systems theory Springer-Verlag (1978). | MR | Zbl

[2] G. Da Prato - M. Iannelli - L. Tubaro, Dissipative functions and finite-dimensional stochastic differential equations., J. Math. Pures et Appl., 57 (1978), pp. 173-180. | MR | Zbl

[3] G. Da Prato - M. Iannelli - L. Tubaro, Linear stochastic differential equations in Hilbert space II, Rend. Acc. Naz. Lincei, serie VIII, vol. LXV (1978). | MR | Zbl

[4] G. Da Prato - M. Iannelli - L. Tubaro, Some results on linear stochastic equations in Hilbert space, to appear in Stochastics. | Zbl

[5] A. Friedman, Stochastic differential equations and applications Academic Press (1976). | MR

[6] A. Ichikawa, Linear stochastic evolution equations in Hilbert space, J. Diff. Eq. | Zbl

[7] R.S. Liptser - Shiryayev, Statistic of random processes. Theory and applications, Springer-Verlag (1978). | MR | Zbl

[8] E. Pardoux, Equations aux déribées partielles stochastiques non-linéaires monotones, Thèse, Université de Paris VI (1975).